# SDR COMA0360077

- Difficulty date: February 1, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 11,723 hours, 11,813 cycles
- System (JASC): 2610 · Detection System
- Part: Terminal
- Stage of operation: CR
- Nature of condition: J, N
- Precautionary procedure: E

## Discrepancy

FLIGHT 5433 LEFT ENGINE JETPIPE OVERHEAT WARNING.REPOSITIONED ALL 4 TERMINAL ENDS FOR JET PIPE LOOPS.
